The browser you are using is not supported by this website. All versions of Internet Explorer are no longer supported, either by us or Microsoft (read more here: https://www.microsoft.com/en-us/microsoft-365/windows/end-of-ie-support).

Please use a modern browser to fully experience our website, such as the newest versions of Edge, Chrome, Firefox or Safari etc.

Values of Bernoulli polynomials and Hurwitz's zeta function at rational points

Author

Publishing year

1991

Language

English

Pages

104-108

Publication/Series

C. R. Math. Rep. Acad. Sci. Canada

Volume

13

Issue

no. 2-3

Document type

Journal article

Publisher

The Royal Society of Canada

Topic

  • Mathematics

Status

Published

Research group

  • Algebra